MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Dizziness (2194); Polydipsia (2604)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip (b)(4).Note: after several attempts manufacturer contacted customer on 10/18/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition had improved.On (b)(6) 2017, the customer had taken 40 units of humalog at 9:45 pm.Due to the hi result obtained and the customer feeling dizzy, an ambulance was called and brought the customer to the hospital.The customer was admitted to the hospital at 10:30 pm on (b)(6) 2017.When admitted to the hospital the customer was dizzy and had excessive thirst.The customer's blood glucose test result when at the hospital was over 700 mg/dl (hospital laboratory).The hospital diagnosis was hyperglycemia and the customer received an insulin drip.The customer left the hospital on (b)(6) 2017.No additional blood tests were performed with the truemetrix air meter as the customer had run out of test strips.
 
Event or Problem Description
Consumer reported complaint for e-5.The e-5 error occurred as soon as the blood sample was absorbed.During the call on (b)(6) 2017, a blood test was performed by the customer and produced test result of hi.The customer's expected blood glucose test result range was undisclosed.At the time of the call the customer reported feeling dizzy and stated they would go to the er.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 02/17/2018 and open vial date is (b)(6) 2017.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6998970
Report Number1000113657-2017-01899
Device Sequence Number1549041
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/17/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1941
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;